MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUDIE WIRE

ASAHI INTECC PROWATER; GUDIE WIRE
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Initial information reported from hospital as i was not in case.Prowater was inserted in rca, balloon was advanced over prowater, balloon was inflated, deflated, and when balloon was being removed the physician notice wire was fractured, and the distal end of wire was left in rca.This was not removed and plans from notes were the physician would bring patient back several days later for stenting loose wire to arterial wire.

Brand Name
PROWATER
Common Device Name
GUDIE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key12465565
Report Number3004718255-2021-00237
Device Sequence Number19780221
Product Code DQX
UDI-Device Identifier14547327056127
UDI-Public(01)14547327056127(17)240131(10)210202A10A
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2021
Report Date (Section F) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue NumberAGH146000
Device Lot Number210202A10A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/07/2021
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer09/13/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/13/2021